MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2018-225383

Медицинская библиотека · BMJ case reports · 2018

Oesophageal narrowing during combination chemotherapy in Ewing's sarcoma: Is vincristine a culprit?

Das Kunal, Singh Santosh, Kalra BrahmaPrakash, Agrawal Nitika

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Vincristine is a widely used chemotherapeutic agent in paediatric oncology. A 7-year-old boy was diagnosed with non-metastatic Ewing's sarcoma of the pelvis. He was started on chemotherapy with vincristine-cyclophosphamide-adriamycin alternate with ifosfamide-etoposide. He developed recurrent vomiting after three cycles of chemotherapy. Evaluation showed oesophageal stricture involving the middle and lower third part. Biopsy was non-conclusive. His symptoms improved with dilatation. A chemotherapy-induced neuropathic dysmotility was suspected, and his chemotherapy was continued with serial dilatation. Vincristine, being neurotoxic, was suspected to be the reason of this morbidity. His need of dilatation decreased, and symptoms improved remarkably after completion of chemotherapy.Vincristine-induced oesophageal dysmotility is a rare side effect. There is no consensus on management. Omission of this effective agent in such situation is debatable.

Для цитирования: Das Kunal, Singh Santosh, Kalra BrahmaPrakash, Agrawal Nitika. Oesophageal narrowing during combination chemotherapy in Ewing's sarcoma: Is vincristine a culprit?. BMJ case reports. 2018. DOI: 10.1136/bcr-2018-225383.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.